# SDR RAIA00612012

- Difficulty date: December 7, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,098 hours, 17,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5579 - STL - EMERGENCY LIGHTS OUT.  MAINTENANCE RESEATED THE CONNECTOR ON THE POWER SUPPLY.  OPS CHECKED GOOD.
